# SDR SIMA200231701

- Difficulty date: November 7, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND CORROSION ON THE LEFT OMEGA BEAM AT FRAME 20.  REMOVED CORROSION BY CUT OUT.  FABRICATED AN EXTERNAL ANGLE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB 145 (SRM 145/1142, CHAPTER 53, REV 19) 53-21-10 PARA 2 FIG 201 SHEET 2 AND STANDARD SRM PRACTICES.  (M)
